# SDR VNAA202003129995

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10017
- Aircraft time: 40,711 hours, 30,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317071125
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED.  INSTALLED NEW PAX DOOR FWD WEB IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
